, Volume 147, Issue 3, pp 473-482

On a Zero Duality Gap Result in Extended Monotropic Programming

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this note we correct and improve a zero duality gap result in extended monotropic programming given by Bertsekas (J. Optim. Theory Appl. 139:209–225, 2008).

Communicated by J.-C. Yao.
The authors are grateful to an anonymous reviewer for his/her remarks.
Research of R.I. Boţ was partially supported by DFG (German Research Foundation), project WA 922/1-3.